# SDR 99ZZZM631

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - FLT 3502 - BAGGAGE SMOKE LIGHT CAME ON.  USED BOTH FIRE EXTINGUISHERS.  VERIFIED EVENT AS A FALSE WARNIGN.  REMOVED AND REPLACED FIRE EXTINGUISHERS.  REMOVED AND REPLACED FORWARD AND AFT SMOKE DETECTORS.  FUNCTIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
